# SDR MO1109

- Difficulty date: September 18, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK THE CREW FOUND A LEFT HAND PASSENGER DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB,  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
